Global existence and optimal decay rates for three-dimensional compressible viscoelastic flows

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

52 Scopus Citations
View graph of relations

Author(s)

Detail(s)

Original languageEnglish
Pages (from-to)2815-2833
Journal / PublicationSIAM Journal on Mathematical Analysis
Volume45
Issue number5
Publication statusPublished - 2013
Externally publishedYes

Abstract

In this paper, we are concerned with the global existence and optimal rates of strong solutions for three-dimensional compressible viscoelastic flows. We prove the global existence of the strong solutions by the standard energy method under the condition that the initial data are close to the constant equilibrium state in H2-framework. If additionally the initial data belong to L1, the optimal convergence rates of the solutions in Lp-norm with 2 = p = 6 and optimal convergence rates of their spatial derivatives in L2-norm are obtained. © 2013 Society for Industrial and Applied Mathematics.

Research Area(s)

  • Global existence, Hodge decomposition, Optimal decay rates, Viscoelastic flows